MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION®; SPINAL CORD STIMULATOR

BOSTON SCIENTIFIC NEUROMODULATION PRECISION®; SPINAL CORD STIMULATOR
Model Number SC-3400-30
Medical Device Problem Codes High impedance (1291); Defective Device (2588)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model#: sc-3400-30, serial #: (b)(4), description: infinion splitter 2x8 kit, 30 cm.
 
Event or Problem Description
A report was received that the products were returned as these were defective.It was noted that the contacts were out.
 
Additional Manufacturer Narrative
Sc-3400-30 (sn:(b)(4)) device evaluation indicated that the complaint was not verified.The device passed an impedance measurement test.However, visual inspection revealed that the lead body was bent between the contact #16 and the retention sleeve, and the contact #10 and #11.The damage was considered a procedure-related damage.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Sc-3400-30(sn:(b)(4)) device evaluation indicated that the device passed all tests performed.
 
Event or Problem Description

Brand Name
PRECISION®
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key6233796
Report Number3006630150-2017-00058
Device Sequence Number1057276
Product Code LGW
UDI-Device Identifier08714729797838
UDI-Public(01)08714729797838(17)180830(10)19645396
Combination Product (Y/N)N
PMA/510(K) Number
030017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/30/2018
Device Model NumberSC-3400-30
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/02/2017
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/09/2017
Supplement Report FDA Received Date01/27/2017
04/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1